ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Частные индексы треугольных матриц-функций

Арутюнян, К. В. and Камалян, А. Г. (2007) Частные индексы треугольных матриц-функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 10-16. ISSN 00002-3043

[img]
Preview
PDF
Download (330Kb) | Preview

    Abstract

    В статье дано описание частных индексов треугольных матриц- функций с факторизуемыми диагональными элементами, по индексам диагональных элементов. The paper gives a an exhaustive description of the partial indices of triangular matrix functions, the diagonal elements of which are factorable, by the indices of diagonal elements.

    Item Type: Article
    Additional Information: Partial indices of triangular matrix functions / K. V. Harutynyan, A. G. Kamalyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 10:42
    Last Modified: 17 Aug 2012 10:43
    URI: http://mathematics.asj-oa.am/id/eprint/90

    Actions (login required)

    View Item